# SDR 2003FA0000170

- Difficulty date: December 30, 2002
- Submitted: February 19, 2003
- Operation: General aviation
- Make and model: Emb EMB-145
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: 14565200402
- Condition: Bent
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PICCOLO TUBE BENT AND CRUSHED.
